# SDR DALA2019040432177

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1013393) DURING INSPECTION FOUND CRACK STIFFENER FLOOR STRUCTURE AT LEVEL BS 540 AND BTW BL 0 TO LBL 24.5 AT PASSENGER CABIN. REPLACED STIFFENER AND FASTENER LOC. BS 540 AND BTW B/O TO LBL 24.5 AT PASSENGER CABIN AS PER B737-800 SRM 51-40-02,51-10-02 ITEM 9 AND DWG #143A0060 REV. A.
